# SDR SWIA202266756

- Difficulty date: September 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-H WING INBD FLAP, THE MID LEADING EDGE VANE CAP, HAS CHAFFING     (C-CHECK RO 11/8/2022)    REMOVED AND  REPLACED WITH NEW MID LEADING EDGE VANE CAP. P/N 601R14303-51 ON ON L-H WING INBD FLAP PER CRJ200. SRM 51-42-13 REV. 39 DATE MAR 10/21 AND DRAWING. 601R14303 REV. J / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
